advertisement
Question
Posted by: Mom4 | 2010/08/24

Fedup, irritated, sleepy, moody, irritated, sleepy, moody, just full of crap?

Hi Dearest Cs,

I want to sleep& sleep. Weekends I can. Boyfriend goes to work and i go back to bed. At about 2pm i get up to eat& go back to bed. Kids must keep themselves busy. I then am forced to get out of bed because he''s comming home at about 5. I then either order take-aways or whatever for food. In the week I go to work.

I am extremely irritated, my boss has f''all to do and then he does it in my office. He drives me insane. I have a very good paying job and hardly enough work for 1 hour a day. No there is nothing more I can do as I am not prepared or i don''t want to work in any other department or help. This deparment had 4 people when i started we have streamlined it now we are just 2.

I get home and I go to my room, the domestic cooks, i do what i HAVE to and then can''t wait to sleep again. Traffic irritates me, people irratate me.

I am financially secure, I am in a good relationship, there is no reason that i SHOULD feel like i do accept my over weight but what''s new - i''ve tried countless times to lose over 25 years and given up.

I don''t comfort eat i just enjoy food. I was not abused or raped or or or like ophra always suggests is the reason people are fat.

I am on lexamil max strengh prescribed by a gp years and years ago. I went to see a shirnk a while back and all she did was listen to me and say INTERESTING, oh so you chose men like your father INTERESTING so you took your mothers place in your fathers life because she did not want to go out blah blah blah it did not help me and she could not prescribe any other meds.

When i asked my GP to please give me a pill to be less aggressive and irritated he said you cannot take a pill for everything in life.

HELP ! PLS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I know that sort of boss. Funny how people with nothing to do, so often choose to not do it, with you. Oprah's comments on overweight are no based on science - and sound more like a seeking for excuses rather than useful explanations.
Sorry youm met one of those INTERESTING shrinks. I used to know a Scottish Jungian when I worked in London, who responded to almost everything you said ( in therapy or in real life ) with "Really ?" and could put more different expressions and shades of meaning into that single word than anyone I have ever heard.
Such repetitions usually suggest a therapist running on auto-pilot. Again, one of the reasons I like CBT is that the therapist and patient are both active and collaborative.
I amwondering why you were put on Lexamil in the first place, and why you are still on it. I don't like drugs given without a good scientific basis and in relation to a proper diagnosis.
Sounds like high time for you to see a good psychiatrist for a second opinion and a fresh diagnosis and DISCUSSION of treatment Options.
By the way, folks, this last is a phrase I often use, with good reason. I prefer a competent doc to outline the range of available treatments which might be helpful to you, their advantages and disadvantages, and help you to make a soundly informed decision, rather than just to prescribe whatever the last Drug rep pushed at him.
While it's indeed correct that you can't take a pil for everything, and some things are better managed in other ways, a doc also has to consider whether some complaints might be CAUSED by an existing med, and better managed either by a different med, or by no med.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Happiness | 2010/08/24

Never under estimate the power of exercise. Forget trying to lose weight. Just exercise for the fun of it. Its a natural stress reliever. You don''t have to kill yourself with hard exercises, just keep it simple and you will be amazed.

Reply to Happiness
Posted by: Liza | 2010/08/24

Sounds like a mixed bipolar episode to me. The best thing would be to see a specialist psychiatrist for a diagnosis. (not a GP) There ARE pills that help for the extreme irritability - like lamotrigine, lithium and epilim.

Perhaps you should also see a psychologist for CBT. CBT is a MUCH more effective form of therapy compared to psychologists who just want to fine-comb your past.

Good Luck
Liza

Reply to Liza
Posted by: Maria | 2010/08/24

When you say shrink, do you mean psychiatrist or psychologist? It sounds as if you are depressed, this could be because your body chemistry changed and Lexamil is no longer the right pill for you. I suggest you see a gp for a full physical checkup, and if nothing is found to explain your symptoms then go and see a psychiatrist for a re-evaluation of your meds. Take care.

Reply to Maria
Posted by: mp | 2010/08/24

you cannot take a pill for everything in life!!!!......yes get your-|-out of bed and do something!!!!geezz!!!!!

Reply to mp
Posted by: cybershrink | 2010/08/24

I know that sort of boss. Funny how people with nothing to do, so often choose to not do it, with you. Oprah's comments on overweight are no based on science - and sound more like a seeking for excuses rather than useful explanations.
Sorry youm met one of those INTERESTING shrinks. I used to know a Scottish Jungian when I worked in London, who responded to almost everything you said ( in therapy or in real life ) with "Really ?" and could put more different expressions and shades of meaning into that single word than anyone I have ever heard.
Such repetitions usually suggest a therapist running on auto-pilot. Again, one of the reasons I like CBT is that the therapist and patient are both active and collaborative.
I amwondering why you were put on Lexamil in the first place, and why you are still on it. I don't like drugs given without a good scientific basis and in relation to a proper diagnosis.
Sounds like high time for you to see a good psychiatrist for a second opinion and a fresh diagnosis and DISCUSSION of treatment Options.
By the way, folks, this last is a phrase I often use, with good reason. I prefer a competent doc to outline the range of available treatments which might be helpful to you, their advantages and disadvantages, and help you to make a soundly informed decision, rather than just to prescribe whatever the last Drug rep pushed at him.
While it's indeed correct that you can't take a pil for everything, and some things are better managed in other ways, a doc also has to consider whether some complaints might be CAUSED by an existing med, and better managed either by a different med, or by no med.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement